# SDR SWIA2018111345258

- Difficulty date: October 20, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 40,277 hours, 36,015 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.280.00 LOWER WEB HAS CRACKS AT LBL9 AND RBL9. (C-CHECK) RO: 11/12/2018 COMPLIED WITH REPAIR OF THE FS280 BULKHEAD WEB. PERFORMED ALL STEPS IAW REO.
